# SDR VJ9800101

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2652479
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE FS Y220, X0, CORRODED.  FABRICATED AND INSTALLED NEW SUPPORT IAW DC9 SRM 51-10-1, 51-10-3, 51-10-4, AND 51-30-2.
